MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU454520
Medical Device Problem Codes Collapse (1099); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Death (1802)
Date of Event 05/31/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® tag® thoracic endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to renal failure or other renal complications, and death.
 
Event or Problem Description
On (b)(6) 2019 the patient had a thoracic endovascular repair using conformable gore® tag® thoracic endoprostheses.It was reported that the patient had very torturous anatomy and the second device deployed was compressed immediately after deployment.They physician ballooned the device and while the device was slightly compressed due to the patient's anatomy, blood flow was normal.On (b)(6) 2019 the patient presented with renal failure and an aortobifemoral bypass was performed.It was reported that device previously compressed and ballooned had collapsed causing the renal failure.It was reported that the thoracic aorta was s shaped and the lumen size was variable based on how the tortuosity was kinking the aorta.On (b)(6) 2019 the patient expired.
 
Additional Manufacturer Narrative
Correction date of event is (b)(6) 2019.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8700695
Report Number2017233-2019-00425
Device Sequence Number1942107
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Catalogue NumberTGU454520
Device Lot Number20408515
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date08/02/2019
08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR